Top > Publications

Type Title Author Number
MHF On high-discrepancy sequences(Kyushu Journal of Mathematics, 61, (2007), 431-441) Shu TEZUKA 2006 - 11
MHF Exact cubature for a class of functions of maximum effective dimension(Journal of Complexity, 22, (2006), 652-659) Shu TEZUKA,Anargyros PAPAGEORGIOU 2006 - 10
MHF Numerical simulation of Rayleigh-Taylor problems by an energy-stable finite element scheme(Proceedings of The Fourth International Workshop on Scientific Computing and Applications, editor;Guo, B.-Y. and Shi, Z.-C.,Science Press, Beijing, pp.63--73, 2007, ISBN:978-7-03-018776-5) Masahisa TABATA 2006 - 1
PS Mean Matrices and Infinite Divisibility Rajendra Bhatia/H.Kosaki 2006 - 1
MHF Approximate martingale estimating functions under small perturbations of dynamical systems Masayuki UCHIDA 2005 - 9
MHF Edgeworth expansion for a class of Ornstein-Uhlenbeck-based models Hiroki MASUDA,Nakahiro YOSHIDA 2005 - 8
MHF Simple estimators for non-linear Markovian trend from sampled data: I. ergodic cases(J. Japan Statist. Soc. 35, No.2, 147-170.) Hiroki MASUDA 2005 - 7
MHF Construction of hypergeometric solutions to the q-Painlevé equations(International Mathematical Research Notices 2005:24 (2005) 1439-1463) Kenji KAJIWARA,Tetsu MASUDA,Masatoshi NOUMI,Yasuhiro OHTA,Yasuhiko YAMADA 2005 - 6
MHF Point configurations, Cremona transformations and the elliptic difference Painlevé equations Kenji KAJIWARA,Tetsu MASUDA,Masatoshi NOUMI,Yasuhiro OHTA,Yasuhiko YAMADA 2005 - 5
PS Double zeta values and modular forms H.Gangl/M.Kaneko/D.Zagier 2005 - 5